# SDR CA050517006

- Difficulty date: May 16, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Boeing 757-28A
- Aircraft time: 48,640 hours
- Engine: Rroyce RB211535E437
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: BLT5249
- Condition: Missing
- Location: Engine Mount
- Component: Engine Mount, Boeing, FW18694
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING C CHECK, IT WAS FOUND THAT THE FRONT MOUNT ASSEMBLY HAD A KEEPER BOLT MISSING FROM THE AFT PICKUP BEARING BUSHING. THE BEARING BUSHING HAD SHIFTED TRANSFERING ALL WEIGHT TO ONE LUG OF THE BRACKET. COMPLETE MOUNT WAS REPLACED AS A PRECAUTION.  APPROVAL OBTAINED FROM MFG.  IT COULD NOT BE CONFIRMED THAT THE BOLT WAS EVER INSTALLED OR THAT IT WAS NOT PROPERLY SAFETIED AND FELL OUT AT A LATER DATE.  NO HARDWARE WAS FOUND IN THE COWLING SUGGESTING IT WAS NOT INSTALLED AT BUILDUP. AIRCRAFT FLEW 1298 HOURS AND 361 CYCLES BETWEEN TIME THE ENGINE WAS INSTALLED UNTIL THE BOLT WAS NOTICED MISSING.
